# SDR AALA2009010600151

- Difficulty date: January 6, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- Aircraft time: 59,957 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Torn
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

DFW INFLIGHT RIC TO DFW - CREW REPORTED MODERATE BUMP IN FLIGHT FOLLOWED BY FORWARD ENTRY DOOR NOISE.  CABIN ALTITUDE ROSE TO 9500 FEET.  DESCENDED TO FL190.  FLIGHT ATTENDANTS PUT WET BLANKETS IN THE DOORWAY AND CABIN ALTITUDE WENT TO NORMAL.  LANDED DFW WITHOUT INCIDENT.  FOUND FORWARD ENTRY DOOR SEAL TORN IN LOWER CORNER.  REPAIRED DOOR SEAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
